| Catalog Number |
6208000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 8 events were reported for this quarter.Product return status: 7 devices were received.1 device investigation type has not yet been determined.Evaluation status: 3 reported events were confirmed during testing.2 devices were found to be affected by a fractured component.1 device was found to be affected by a mechanical problem with the trigger.4 device evaluations are in progress.Additional information: 8 devices were not labeled for single-use.8 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 8 malfunction events in which the device had a component detach.5 events had no patient involvement; no patient impact.1 event had no known patient involvement or patient impact.2 events had patient involvement; no patient impact.
Event or Problem Description
This report summarizes 8 malfunction events in which the device had a component detach.6 events had no patient involvement; no patient impact.1 event had no known patient involvement or patient impact.1 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 8 previously reported events are included in this follow-up record.Product return status 8 devices were received.Event confirmation status 8 reported events were confirmed; the cause was traced to component failure.Evaluation results 8 devices were found to be affected by damaged internal components.